MathSciNet Relay Station
MathSciNet bibliographic data
MR726002 11F66 (11R42)
Ferguson, H. R. P.; Major, R. D.; Powell, K. E.; Throolin, H. G. On zeros of Mellin transforms of ${\rm SL}\sb{2}({\bf Z})$ cusp forms. Math. Comp. 42 (1984), no. 165, 241–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement